On a discrete maximum principle for linear FE solutions of elliptic problems with a nondiagonal coefficient matrix

Sergey Korotov, Michal Mrizek, Jakub Solc

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

3 Citations (Scopus)
Original languageEnglish
Title of host publicationThe Fourth International Conference on Numerical Analaysis and Application (NAA 2008), 14-20 June, 2008, Rousse, Bulgaria
EditorsS. Margenov et al.
Pages384-391
Publication statusPublished - 2009
MoE publication typeA4 Article in a conference publication

Cite this